Advanced

Spectral asymptotics for Schrödinger operators with periodic point interactions

Kurasov, Pavel LU and Larson, Jonas (2002) In J. Math. Anal. Appl. 266(1). p.127-148
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
J. Math. Anal. Appl.
volume
266
issue
1
pages
127 - 148
external identifiers
  • Scopus:0036469857
language
English
LU publication?
yes
id
adc83ed7-d933-461a-b615-c09ad2186ced (old id 758099)
date added to LUP
2008-01-11 13:38:45
date last changed
2016-10-13 04:54:54
@misc{adc83ed7-d933-461a-b615-c09ad2186ced,
  author       = {Kurasov, Pavel and Larson, Jonas},
  language     = {eng},
  number       = {1},
  pages        = {127--148},
  series       = {J. Math. Anal. Appl.},
  title        = {Spectral asymptotics for Schrödinger operators with periodic point interactions},
  volume       = {266},
  year         = {2002},
}